# SDR SWAA2022050291079

- Difficulty date: April 4, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N7889A
- Make and model: Boeing 737-79L
- Aircraft serial: 34023
- Aircraft time: 39,566 hours, 23,543 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Part number: 140CF
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PLATE UPPER PANEL 140CF AFT CARGO COMP 2022-194713 / [01] FABRICATED PLATE UPPER PANEL 140CF AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 DWG #456A2611 SHEET 1 REV.C MATERIAL ALUMINUM SHEET P/N 7075-T6 0.125? P.O. 2022 109715;[02] FABRICATED PLATE UPPER PANEL 140CF AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 DWG #456A2611 SHEET 1 REV.C MATERIAL ALUMINUM SHEET P/N 7075-T6 0.125? P.O. 2022 109715; RII
